# SDR R61A201709260749

- Difficulty date: September 26, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 17062692005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 33,869 hours, 20,993 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACKED RIB ON THE LT HORIZONTAL STABILIZER FAIRING,  SLIDING FAIRING PANEL 332AL. MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLERS IAW  ETD2017-170-082725, SRM 51-31-00, 51-41-01, & 51-43-04.
